# SDR AALA202201033702

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 64,683 hours, 24,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Component: Slide Raft
- Component part number: D30664513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RECEIVED NEW FORWARD SLIDE AND FOUND SLIDE PRESSURE BOTTLE LOW (R1). **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
